# SDR USAA2010041290756

- Difficulty date: April 10, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 32,312 hours, 11,589 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2725
- Condition: Blown
- Location: R1 Door
- Part time: 32,312 hours, 11,589 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1490 - LGA - EES - R1 DOOR ASSIST BOTTLE DISC BLOWN.  MAINTENANCE SERVICED R1 DOOR ASSIST BOTTLE AND REPLACED DISC IAW AIRBUS MAINTENANCE MANUAL 52-10-00 AND 52-10-00-610.
